Mathematical Research Letters

Volume 19 (2012)

Number 5

Triangulating a Cappell–Shaneson knot complement

Pages: 1117 – 1126

DOI: http://dx.doi.org/10.4310/MRL.2012.v19.n5.a12

Authors

Ryan Budney (Mathematics and Statistics, University of Victoria, Canada)

Benjamin A. Burton (School of Mathematics and Physics, University of Queensland, Australia)

Jonathan Hillman (School of Mathematics and Physics, University of Queensland, Australia)

Abstract

We show that one of the Cappell–Shaneson knot complements admits an extraordinarily small topological triangulation, containing only two four-dimensional simplices.

Full Text (PDF format)